# SDR DL72S001383

- Difficulty date: July 21, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N536DA
- Make and model: Boeing 727232
- Aircraft serial: 22049
- Aircraft time: 58,961 hours, 44,011 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT INOP AT STA 680.  REPLACED LIGHT ASSY, OPS NORMAL.
